BECLAMETHASONE 200MG / SEREVENT 50MG

Hi Folks,

I am new to this forum and was wondering if I could get your advice on something.

I developed tinnitus in February 2009 and since then, aside from tinnitus I have had trouble with fluttering in my left ear and it seems some sort of congestion. Nothing nasally as such but more like phlegm in the throat especially after eating food or even drinking water on occasion. Recently after so many years of taking inhalers I decided to look up the side effects of the medications I take and I note that tinnitus and sinus congestion etc are side effects of both inhalers including frequent passing of water. Has anyone else noticed any such symptoms and has anyone tried anything alternative to help with their asthma. I so desperately would like to give up taking medication after so many years !

Kind Regards

1 Reply

oldestnewest
  • I've been taking Seretide for many years now and haven't noticed any side effects (yet). You are on quite a high dosage (in my opinion) of meds so I wouldn't stop taking them suddenly. Why not discuss your concerns with GP or asthma nurse - there are alternative inhalers / treatments or perhaps they could check the dosage you are receiving and look at reducing it. This may in turn reduce your symptoms. The key is nothing is going to happen unless you ask - good luck !!

You may also like...